Join Date: Jul 2009
Location: Yucaipa, California
I've used the generic for Paxil for over 9 years now. (Paroxetine) I guess my brain got bored with it. My Head Doctor weined me off it. My last pill was last Monday. My brain seems to be in a daze with an occasional brain reboot that seems to last just a second. My legs, feet, arms, fingers and head seem to have a tingle.
I'm taking Pristiq now. He said the side effects of this drug my be a higher heart rate. I don't have that.
I think it's ledgible now. I forget to type words and spelling is a chore for me.
Please excuse the way I desribe things. But that's how I view it. Just a simple guy here.
You give the quote "nothing is what it seems" its real meaning! You deserve more than you get, but it takes time and effort knowing you for people to understand they have the real deal here. You are totally original although too idealistic, which makes it difficult for you to be understood...